a user ...
Undergraduate & Medical SchoolMedical: MD, Tulane University
Post-Medical School TrainingResidency: Tulane University
Treatments offered at Old Metairie Dermatology
Most popular answers from Patricia Farris, MD
What you are likely experiencing is an irritation called retinoid dermatitis that occurs when you first start using Retin-A. This leaves the skin dry... READ MORE
We are excited that there appears to be some very promising data on a topical formulation of Botox. The first study published used this product... READ MORE
First of all, throw away the neosporin. The neomycin in this product causes terrible allergic reactions including blisters and may be making... READ MORE
Tear troughs are tricky to inject. In my opinion there are many who perform this procedure that inject far too much filler leaving a visible... READ MORE
First, you have to quit smoking. Smoking is the second worst thing you can do to promote skin aging right behind sunbathing. We know smoking breaks... READ MORE
I think you need to try a new injector. It sounds like whoever is doing the treatment is not giving you enough units from the beginning. You should... READ MORE
You should see your dermatologist first and get a diagnosis. It sounds like you have either pigmentation from the sun or melasma which comes from a... READ MORE
Save your money. Laser and IPL will not help light peach fuzz type hair. Try waxing and then use the prescription Vaniqua cream afterwards to... READ MORE
As you can see from the variety of answers below, each of us has our own way of combining RetinA and microdermabrasion. In my office, I stop all Retin... READ MORE
There is no recent activity.